# SDR DALA2021120207436

- Difficulty date: November 17, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,066 hours, 38,551 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 2894 1L DOOR DISARM PIN LOCKING BALLS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 1L DISARMING PIN. OPS CHECK GOOD. OK FOR SERVICE (8118964)
